# SDR YENA200810240101

- Difficulty date: October 23, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 7,877 hours, 4,959 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK-PIT, STRONG UNKNOWN FUMES IN COCKPIT AND CABIN DURING INITIAL CLIMB.  COMPLETED CABIN /SMOKE FUMES QRH AND RETURNED TO JFK.  FUMES DISSIPATED INFLIGHT PRIOR TO LANDING.  ACCOMPLISHED FIM TASK 21-20-00-810-801-A SMOKE AND /OR ABNORMAL SMELL IN PASSENGER CABIN AND/OR ABNORMAL SELL IN PASSENGER CABIN AND/OR COCKPIT.  FOUND FOUL SMELL DURING ENGINE NR 1 OPERATION DUE TO ENGINE NR 1 BIRD INGESTION.  ENGINE WAS BORESCOPED AND CLEANED, NO ABNORMALITIES NOTED.  PERFORMED ELECTRICAL ODOR INSPECTION PER LTV MM 44-20-10.  NO ABNORMALITIES NOTED.  LTV OPS NORMAL.
